A RANS 3D model with unbounded eddy viscosities
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 3, p. 413-441
@article{AIHPC_2007__24_3_413_0,
     author = {Lederer, J. and Lewandowski, R.},
     title = {A RANS 3D model with unbounded eddy viscosities},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {3},
     year = {2007},
     pages = {413-441},
     doi = {10.1016/j.anihpc.2006.03.011},
     zbl = {1132.35069},
     mrnumber = {2321200},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_3_413_0}
}
Lederer, J.; Lewandowski, R. A RANS 3D model with unbounded eddy viscosities. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 3, pp. 413-441. doi : 10.1016/j.anihpc.2006.03.011. http://www.numdam.org/item/AIHPC_2007__24_3_413_0/

[1] Adams R.A., Sobolev Spaces, Academic Press, 1975. | MR 450957 | Zbl 0314.46030

[2] Batchelor G., The Theory of Homogeneous Turbulence, Cambridge University Press, 1953. | MR 52268 | Zbl 0053.14404

[3] Bernardi C., Chacon-Rebello T., Lewandowski R., Murat F., A model for two coupled turbulent fluids, part 1: Analysis of the system, in: Series in Applied Mathematics, vol. 34, North-Holland, 2002, pp. 69-102. | Zbl 1034.35106

[4] Bernardi C., Chacon-Rebello T., Lewandowski R., Murat F., A model for two coupled turbulent fluids, part 2: Numerical approximation by spectral discretization, SIAM J. Numer. Anal. 40 (2003) 2368-2394. | Zbl 1129.76327

[5] Bernardi C., Chacon-Rebello T., Lewandowski R., Murat F., A model for two coupled turbulent fluids, part 3: Approximation by finite elements, Numer. Math. 98 (2004) 33-66. | MR 2076053 | Zbl 1129.76326

[6] Blanke B., Delecluse P., Variability of the tropical atlantic ocean by a general circulation model with two different mixed layer physic, J. Phys. Ocean. 23 (1993) 1363-1388.

[7] Boccardo L., Gallouët T., Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989) 149-169. | MR 1025884 | Zbl 0707.35060

[8] Brézis H., Analyse fonctionnelle, seconde ed., Masson, 1993. | MR 697382 | Zbl 0511.46001

[9] Brossier F., Lewandowski R., On a first order closure system modelizing turbulent flows, Math. Modelling Numer. Anal. 36 (2002) 345-372. | Numdam | MR 1906822 | Zbl 1040.35057

[10] Chacón Rebollo T., Oscillations due to the transport of microstructures, SIAM J. Appl. Math. 48 (1988) 1128-1146. | MR 960475 | Zbl 0656.76054

[11] Chen S., Foias C., Holm D., Olson E., Titi E.-S., Camassa-Holm equation as a closure model for turbulent channel and pipe flow, Phys. Rev. Lett. 81 (1998) 5338-5341. | Zbl 1042.76525

[12] S. Clain, Analyse mathématique et numérique d'un modèle de chauffage par induction, PhD thesis, École Polytechnique Fédérale de Lausanne, 1994.

[13] Clain S., Touzani R., Solution of a two-dimensional stationary induction heating problem without boundedness of the coefficients, RAIRO Model. Math. Anal. Numer. 7 (1997) 845-870. | Numdam | MR 1489175 | Zbl 0894.35035

[14] Dauge M., Elliptic Boundary Value Problem on Corner Domains: Smoothness and Asymptotics 0, Springer-Verlag, 1988. | MR 961439 | Zbl 0668.35001

[15] Deleersnijder E., A note on the stability functions of the Mellor-Yamada level 2 1/2 turbulence closure model, Bull. Soc. Roy. Sc. Liège 61 (1992) 397-404.

[16] Diperna R.-J., Lions P.-L., Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98 (1989) 511-547. | MR 1022305 | Zbl 0696.34049

[17] Erich J., Fedorovich E., Viegas D.X., Wyngaard J.C. (Eds.), Buoyant Convection in Geophysical Flows, Kluwer, 1998.

[18] Gallouët T., Herbin R., Existence of a solution to a coupled elliptic system, Appl. Math. Lett. 2 (1994) 49-55. | MR 1350145 | Zbl 0791.35043

[19] Gallouët T., Lederer J., Lewandowski R., Murat F., Tartar L., On a turbulent system with unbounded eddy viscosities, J. Nonlinear Anal. 52 (2003) 1051-1068. | MR 1941245 | Zbl 1013.35068

[20] Girault V., Raviart P.-A., Finite Element Methods for Navier-Stokes Equations, Springer-Verlag, 1986. | Zbl 0585.65077

[21] Grisvard P., Elliptic Problems in Nonsmooth Domains, Pitman Advanced Publishing Program, Pitman, Boston, 1985. | MR 775683 | Zbl 0695.35060

[22] Leray J., Schauder J., Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. 51 (1934) 45-78. | JFM 60.0322.02 | Numdam | MR 1509338

[23] Lewandowski R., Analyse Mathématique et Océanographie, Masson, 1997.

[24] Lewandowski R., The mathematical analysis of the coupling of a turbulent kinetic energy equation to the Navier-Stokes equation with an eddy viscosity, Nonlinear Anal. 28 (1997) 393-417. | Zbl 0863.35077

[25] Lewandowski R., Mohammadi B., Existence and positivity results for the θ-φ model and a modified k-ε model, Math. Models Methods Appl. Sci. 3 (1993) 195-217. | Zbl 0773.76036

[26] R. Lewandowski, G. Pichot, Application of the fictive domain decomposition method and numerical simulations of water flow around a rigid net, 2006, submitted for publication.

[27] P.-L. Lions, F. Murat, Renormalisation des équations elliptiques, 1995.

[28] P.H. Maire, Etude d'une équation de diffusion non linéaire. Application à la discrétisation de l'équation de l'énergie cinétique turbulente pour un modèle de turbulence à une équation, Publications internes du CEA, 2001.

[29] Mellor G.-L., Yamada T., Development of turbulence closure model for geophysical fluid problem, Rev. Geophys. Space Phys. 20 (1982) 851-875.

[30] Mohammadi B., Pironneau O., Analysis of the k-Epsilon Model, Masson, 1994. | MR 1296252

[31] Serrin J., Local behavior of solutions of quasi linear equations, Acta Math. (1964). | MR 170096 | Zbl 0128.09101

[32] Spampacchia G., Équations elliptiques du second ordre à coefficients discontinus, Les presses de l'université de Montréal, 1966. | MR 251373 | Zbl 0151.15501

[33] Temam R., Navier Stokes Equations, North-Holland, 1984. | MR 769654 | Zbl 0568.35002